# SDR CALA2011101200660

- Difficulty date: October 12, 2011
- Submitted: October 12, 2011
- Operation: Air carrier
- Aircraft: N78004
- Make and model: Boeing 777224
- Aircraft serial: 27580
- Aircraft time: 63,258 hours, 6,765 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Unknown
- Condition: Malfunctioned
- Location: Lavatory
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ALL LAVS FLUSH FUNCTION INOP.  PERFORMED M/M TASK 20-60-01-860-801, STEP 15 (B).  ALL LAVS CHECK NORMAL AT THIS TIME. OK FOR SERVICE.
